Skip to Content

I'm on my 5th depo shot and I'm bleeding more with this shot than my other ..why is it doing this?

Responses (1)

LousArk 10 May 2016

Sometimes when I'd been on it a while it would do that, & they' bring my next shots forward. That always stopped it.
I'd have the next one after 9 weeks, then the one after that after another 10 weeks, & then I found I needed to keep them at about 11 week intervals, or I would bleed in between.
It could be a case of finding out what interval is best for you.

krmartin73 16 May 2016

Thank you... I've been getting my shots every 10 weeks... my 4th shot done the best of any I have gotten... I spotted for a few days then it quit until I got my 5th one and it is worse ... is there anything that I can do to slow down the bleeding?

LousArk 16 May 2016

Bring the next one forward to 8 weeks, then 9 after that, as long as there's no bleeding.

krmartin73 18 May 2016

Thank you

LousArk 18 May 2016

You're welcome :)

Drugs.com free discount card

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions